Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Had wisdom teeth removed. Headache, feeling hot, no fever. Taken Ibuprofen. Should I take another course of action?

hello, I just had all four Wisdom teeth removed three days ago. So far everything has been going fine and i haven t been in too much pain. However, a few hours ago i started feeling not quite right. My head started hurting (not terribly though) and I feel very hot. I took my temperature but do not have a fever . I decided to switch to ibuprofen from my prescribed medicine today, so I was wondering if I should switch back, or take another course of action
Asked On : Tue, 25 Dec 2012
Answers:  3 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Dentist 's  Response
Welcome to HCM
I would like to tell you that wisdom teeth extraction is not a simple extraction.Its somewhat complicated surgical procedure & there are many post extraction effects that are seen like:-
-prolonged numbness due to local anaesthesia effect
-difficulty in opening mouth
You don't need to worry for any of these symptoms.
Take some rest & start with amoxiclav-625 twice a day along with zerodol-SP twice a day.Also take some multivitamin & antacid like rabeprazole 20 mg if acidity persists.Take all this for 5 days because ibuprofen is very mild analgesic.
Along with that start warm saline rinses 24 hrs after extraction.This will help in healing.
Consult your dentist if problem persist.

Take Care
Answered: Tue, 25 Dec 2012
I find this answer helpful
Dentist Dr. Preet Kaur's  Response
hi there
thanx for query
its always better to stick to the doctor's prescribed medicine in proper dosage and duration as they know your case and medical history.
self medication may or may not create problem but should not take risk when it comes to health.
visit dentist again , may be the dosage is little higher for your body weight. so he might decrease the dosage or change to milder ones.
its your doctor's call.
Answered: Wed, 26 Dec 2012
I find this answer helpful
Dentist, Oral and Maxillofacial Surgery Dr. Chaithanyaa Nemaly's  Response
Hello there....was any surgical procedure carried out to remove the wisdom teeth or was it a conventional method? Diclofenac is the best anti-inflammatory.... Your discomfort in the head might not be attributed to the removal.... any pain from the extracted socket then go for the medication...dont worry....
Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor